Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

On the General Algebraic Inverse Eigenvalue Problems

On the General Algebraic Inverse Eigenvalue Problems

Year:    2004

Author:    Yuhai Zhang

Journal of Computational Mathematics, Vol. 22 (2004), Iss. 4 : pp. 567–580

Abstract

A number of new results on sufficient conditions for the solvability and numerical algorithms of the following general algebraic inverse eigenvalue problem are obtained: Given n+1 real n×n matrices A=(aij),Ak=(a(k)ij)(k=1,2,,n) and n distinct real numbers λ1,λ2,,λn, find n real number c1,c2,,cn such that the matrix A(c)=A+nk=1ckAk has eigenvalues λ1,λ2,,λn.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2004-JCM-10306

Journal of Computational Mathematics, Vol. 22 (2004), Iss. 4 : pp. 567–580

Published online:    2004-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    14

Keywords:    Linear algebra Eigenvalue problem Inverse problem.

Author Details

Yuhai Zhang Email